# SDR DL764070943

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 23,664 hours, 7,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR SLIDE CENTER PACK TRAY CENTER LACING FRAYED AND DRY ROTTING, FOUND DURING HMV-1.  SLIDE REPLACED ON TIMCO OPERATION 20950.
